Farkas-type theorems for positively homogeneous semi-infinite systems

Marco A. López, Juan E. Martínez-Legaz

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

This article deals with systems of infinitely many inequalities involving functions that are positively homogeneous over a nonempty convex cone of the Euclidean space. Generalized convex conjugation theory is applied to derive a Farkas-type and a Gale-type theorem for this kind of systems. These results are particularized for linear and min-type inequality systems. © 2005 Taylor & Francis Group Ltd.
Original languageEnglish
Pages (from-to)421-431
JournalOptimization
Volume54
DOIs
Publication statusPublished - 1 Aug 2005

Keywords

  • Farkas-type theorems
  • Generalized convex conjugation
  • Linear systems
  • Min-type systems
  • Positively homogeneous functions
  • Semi-infinite inequality systems

Fingerprint Dive into the research topics of 'Farkas-type theorems for positively homogeneous semi-infinite systems'. Together they form a unique fingerprint.

  • Cite this